# SDR ASAA2019081203371

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,092 hours, 14,364 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD WINDOW R2 OVERHEAT LIGHT ILLUMINATES.  GROUNDED - YES. PERFORMED QRH PROCEDURES LIGHT REMAINED EXTINGUISHED.
